# SDR HEEA955157

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7168
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Defective
- Location: Cockpit Vhf
- Component: C10
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THUMBWHEEL LIGHTS POSITIONS 4 AND 6 ARE INOPERATIVE. REPLACED S1 THUMBWHEEL.  REPAIRED.  REPLACED 5 EACH DETERIORATED SWITCH BOOTS.  REPAIRED.
